Numerical modelling of resonance mechanisms in jointed rocks using transfer functions

Holmes, H, Paraskevopoulou, C orcid.org/0000-0002-7063-5592, Hildyard, M et al. (2 more authors) (2023) Numerical modelling of resonance mechanisms in jointed rocks using transfer functions. Journal of Rock Mechanics and Geotechnical Engineering, 15 (5). pp. 1076-1089. ISSN 1674-7755

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 Institute of Rock and Soil Mechanics, Chinese Academy of Sciences. Production and hosting by Elsevier B.V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).

Keywords: Resonance; Jointed rocks; Finite difference method; Discrete element; Transfer functions; Wave propagation
Dates:
  • Published: May 2023
  • Published (online): 28 September 2022
  • Accepted: 15 September 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Civil Engineering (Leeds)
The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Institute for Applied Geosciences (IAG) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Dec 2022 12:12
Last Modified: 23 Oct 2024 13:36
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.jrmge.2022.09.001
Open Archives Initiative ID (OAI ID):

Export

Statistics


Sorry the service is unavailable at the moment. Please try again later.